Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 176, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2010, 4:00 PM EDT for Emanuel County, Johnson County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2010, 4:00 PM EDT (20:00 UTC)
- Expired
- Jun 20, 2010, 4:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Emanuel County, GA, Johnson County, GA
The radar
The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1237 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
724
WUUS52 KFFC 202000
SVRFFC
GAC107-167-202100-
/O.NEW.KFFC.SV.W.0176.100620T2000Z-100620T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT SUN JUN 20 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN EMANUEL COUNTY IN EAST CENTRAL GEORGIA
EASTERN JOHNSON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 500 PM EDT
* AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND
EMERGENCY MANAGEMENT OFFICIALS WERE TRACKING A SEVERE THUNDERSTORM
PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 15
MILES NORTHWEST OF SWAINSBORO...MOVING SOUTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ADRIAN AND NUNEZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING 60 MPH WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3248 8224 3245 8243 3249 8250 3250 8260
3280 8263 3282 8257 3282 8253 3275 8243
3277 8241 3280 8242 3281 8240
TIME...MOT...LOC 1959Z 349DEG 14KT 3274 8250
$$2 follow-up statements
067
WWUS52 KFFC 202040
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT SUN JUN 20 2010
GAC107-167-202100-
/O.CON.KFFC.SV.W.0176.000000T0000Z-100620T2100Z/
JOHNSON GA-EMANUEL GA-
440 PM EDT SUN JUN 20 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WEST CENTRAL EMANUEL AND EXTREME SOUTH CENTRAL JOHNSON
COUNTIES...
AT 437 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
NORRISTOWN JUNCTION...MOVING SOUTH AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NORRISTOWN...COVENA AND NUNEZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3248 8224 3245 8243 3249 8250 3250 8260
3259 8261 3258 8229
TIME...MOT...LOC 2039Z 354DEG 10KT 3254 8245
$$669
WWUS52 KFFC 202045
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 PM EDT SUN JUN 20 2010
GAC107-167-202056-
/O.CAN.KFFC.SV.W.0176.000000T0000Z-100620T2100Z/
JOHNSON GA-EMANUEL GA-
445 PM EDT SUN JUN 20 2010
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL EMANUEL AND
EXTREME SOUTH CENTRAL JOHNSON COUNTIES IS CANCELLED...
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NORRISTOWN...COVENA AND NUNEZ.
THE SEVERE THUNDERSTORM HAS MOVED OUT OF WEST CENTRAL EMANUEL AND
EXTREME SOUTH CENTRAL JOHNSON COUNTIES AND SEVERE WEATHER IS NO
LONGER EXPECTED.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3248 8224 3245 8243 3249 8250 3250 8260
3259 8261 3258 8229
TIME...MOT...LOC 2046Z 354DEG 10KT 3252 8245
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:42 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 20, 3:42 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT SUN JUN 20 2010 .SYNOPSIS... STRONG SUBTROPICAL UPPER RIDGE CENTERED OVER EAST TEXAS WILL EXPAND EAST INTO THE LOWER MS VALLEY THROUGH WED...THEN RETREAT BACK TO THE WEST TOWARD THE END OF THE WEEK AS SHORT WAVE ENERGY HELPS CARVE OUT A DEEP UPPER TROUGH IN THE NE U.S. MEANWHILE...LINGERING SFC TROUGH/OLD CONVECTIVE OUTFLOW BOUNDARY STALLED ACROSS SE GA...WITH DEEPER MOISTURE AND INSTABILITY LOCATED ALONG/SE OF THIS FEATURE. OVERALL PATTERN EXPECTED TO CHANGE LITTLE THROUGH THE WEEK AS UPPER HIGH REMAINS DOMINATE FEATURE. FRIDAY SHOULD PROVE TO BE THE MOST INTERESTING DAY AS BACK DOOR FRONT MOVES SOUTH INTO THE AREA AND PROVIDES A BETTER FOCUS FOR CONVECTION ALONG WITH IMPROVED UPPER DYNAMICS AND NW FLOW ALOFT. 19 && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... LINGERING SFC BOUNDARY REMAINING FROM SAT MCS...REMAINS ACROSS SE HALF OF GA...ROUGHLY SE OF AN AGS-CSG LINE. DEEPER MOISTURE AND BETTER INSTABILITY CONFINED TO AREAS SE OF THIS BOUNDARY...AND THIS IS WHERE SCT DIURNAL CONVECTION IS INITIATING AT THIS HOUR. EXPECT BULK OF ACTIVITY TODAY TO REMAIN IN THESE AREAS. HOWEVER...WITH HIGH PWS ACROSS THE ENTIRE CWA...HIGHER ON 12Z FFC SOUNDING THAN MODELS PREDICTED...DIFFERENTIAL HEATING...AND OUTFLOW BOUNDARIES FROM CENTRAL GA CONVECTION CREEPING N...CANNOT RULE OUT ISOLD CONVECTION EVEN N GA THROUGH EVENING...PERHAPS EVEN LATE EVENING. ONLY VERY SUBTLE CHANGES INDICATED FOR MON. SFC BOUNDARY WILL REMAIN STALLED ACROSS SE HALF OF THE CWA...ALONG WITH DEEPER MOISTURE AND BETTER INSTABILITY. STRONG SHORT WAVE ENERGY CONTINUES ALONG AND N OF 40 DEG N...WITH ASSOCIATED STRONG AND REPEATED MCSS TRACKING THROUGH THIS REGION. HOWEVER...EASTWARD EXPANSION OF UPPER RIDGE THROUGH THE SHORT TERM SHOULD KEEP THIS ACTIVITY WELL NORTH OF THE CWA. AT THIS POINT...MON APPEARS TO BE A CARBON COPY OF TODAY. IT DOES NOT APPEAR ANY SIGNIFICANT SHORT WAVE ENERGY WILL BE ABLE TO PENETRATE THE UPPER RIDGE...SO EXPECT JUST DIURNAL CONVECTION...MAINLY SE HALF OF THE CWA. ISOLD PULSE SEVERE POSSIBLE AT ANY TIME. BY TUE...SE GA SFC BOUNDARY APPEARS TO WASH OUT AND DEEPER MID-LEVEL MOISTURE RETURNS NORTH. DYNAMICS ALOFT ARE NIL...WITH UPPER RIDGE CENTERED ACROSS N AL/N GA AREA. THUS...EXPECT JUST SCT DIURNAL CONVECTION. MODELS SHOW A SLIGHT INCREASE IN 850MB TEMPS THROUGH THE SHORT TERM AS CENTER OF UPPER RIDGE EXPANDS EAST. MAV CONTINUES TO SHOW WARM BIAS...SO WILL LEAN TOWARD MORE REASONABLE MET OR MAV/MET BLEND. A DEGREE OR TWO WARMER AFTERNOONS NOT OUT OF THE QUESTION AS 850MB TEMPS WARM TO AROUND +22C MON. DEEPER MOISTURE MAY TEMPER AFTERNOON HIGHS SOME TUE AFTERNOON. OVERNIGHT LOWS WILL WARM ABOVE NORMAL WITH HIGH PW/RH. OVERNIGHT LOWS ARE EXPECTED TO REMAIN BELOW HEAT ADVISORY CRITERIA...BUT WILL TAKE A CLOSE LOOK AT THE SITUATION BEFORE FINAL FORECAST. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... GFS/ECMWF IN GOOD AGREEMENT ON A BACKDOOR FRONT SINKING SOUTH INTO THE AREA FRI FROM THE MID-ATLANTIC/SOUTHERN APPALACHIANS AS SLIGHT AMPLIFICATION OF UPPER FLOW RESULTS IN DEEPENING NE U.S. UPPER TROUGH. MODEL SOUNDINGS SHOW EXTREME INSTABILITY AND HIGH PW FOR FRI. THUS...WITH BETTER UPPER DYNAMICS...SFC BOUNDARY...NW FLOW ALOFT...AND THE INDICATED INSTABILITY...WOULD EXPECT WIDESPREAD SHRA/TSRA...SOME SEVERE. BY FAR...THIS APPEARS TO BE THE MOST SIGNIFICANT PERIOD FOR CONVECTION IN THE EXTENDED. HAVE INCREASED POPS TO HIGH CHANCE CATEGORY FOR FRI...BUT WILL NOT MENTION SEVERE YET. BEYOND FRI...THE ECMWF/GFS ARE AT ODDS ON THE INTENSITY AND LOCATION OF THE UPPER RIDGE AND THE MOVEMENT/DEVELOPMENT OF A TROPICAL DISTURBANCE IN THE GULF OF MEXICO. GIVEN TOTAL LACK OF CONSISTENCY FROM RUN-TO-RUN...OUTSIDE OF FRIDAY...NO CONFIDENCE IN FOCUSING ON ANY SPECIFIC ONE MODEL INDICATED FEATURE. THUS...WILL CONTINUE WITH ONGOING FORECAST OF DIURNAL CONVECTION AND NEAR/ABOVE NORMAL TEMPS AS THE UPPER RIDGE MEANDERS ABOUT THE AREA. 19 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 95 70 95 72 / 10 20 20 20 10 ATLANTA 73 95 75 95 75 / 10 20 20 20 10 BLAIRSVILLE 65 88 67 88 69 / 10 20 20 20 10 CARTERSVILLE 68 94 68 94 69 / 10 20 20 20 10 COLUMBUS 74 95 74 95 74 / 20 30 30 30 20 GAINESVILLE 71 94 72 94 74 / 10 20 20 20 10 MACON 72 94 71 94 74 / 20 30 30 30 20 ROME 67 95 69 95 71 / 10 20 20 20 10 PEACHTREE CITY 69 95 68 95 70 / 10 20 20 20 10 VIDALIA 74 94 75 94 75 / 20 30 30 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, Jun 20, 6:18 AM EDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 618 AM EDT SUN JUN 20 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 618 AM EDT SUN JUN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER THE GULF OF MEXICO WILL PERSIST OVER THE STATE THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS THAT DEVELOP WILL BE FREQUENT CLOUD TO GROUND LIGHTNING. HEAVY RAIN...GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE BETWEEN 2 PM AND 9 PM. .DISCUSSION... THE STRONG UPPER LEVEL RIDGE AND ONLY MODERATE INSTABILITY OVER NORTH AND CENTRAL GEORGIA SHOULD LIMIT THUNDERSTORM DEVELOPMENT AND INTENSITY. CAPE IS EXPECTED TO BE IN THE 500 TO 1000 RANGE ACROSS MOST OF NORTH GEORGIA...WITH 1000 TO 1500 ACROSS CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 20, 2:52 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 252 PM EDT SUN JUN 20 2010 GAZ076-201930- 252 PM EDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN JEFFERSON COUNTY UNTIL 330 PM EDT... AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER STAPLETONS CROSSROADS...MOVING SOUTHWEST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JEFFERSON COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE STAPLETONS CROSSROADS...LOUISVILLE...GRANGE AND BARTOW. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 20, 2:54 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 254 PM EDT SUN JUN 20 2010 GAZ086-201930- 254 PM EDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN EMANUEL COUNTY UNTIL 330 PM EDT... AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CANOOCHEE...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS EMANUEL COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GARFIELD...CANOOCHEE...GEORGE L SMITH STATE PARK... MODOC...TWIN CITY AND SWAINSBORO. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 20, 3:00 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 PM EDT SUN JUN 20 2010 GAZ074-085-201930- 300 PM EDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN JOHNSON AND WASHINGTON COUNTIES UNTIL 330 PM EDT... AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HARRISON...MOVING SOUTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS JOHNSON AND WASHINGTON COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE RIDDLEVILLE...HARRISON...DONOVAN... WRIGHTSVILLE AND PRINGLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 20, 3:41 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT SUN JUN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 7 NNW LOUISVILLE 33.10N 82.44W
06/20/2010 U0.25 INCH JEFFERSON GA COUNTY OFFICIAL
JEFFERSON COUNTY 911 RELAYED A HAIL REPORT OF UNKNOWN
SIZE ON MENNONITE CHURCH ROAD.
0320 PM HAIL 8 SW WRENS 33.12N 82.48W
06/20/2010 E1.00 INCH JEFFERSON GA COUNTY OFFICIAL
JEFFERSON COUNTY 911 RELAYED A REPORT OF QUARTER-SIZED
HAIL ON SANDVALLEY ROAD.
&&
RGARCIASpecial weather statement, Jun 20, 3:43 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EDT SUN JUN 20 2010 GAZ102-202015- 343 PM EDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN STEWART COUNTY UNTIL 415 PM EDT... AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM BROOKLYN TO TROUTMAN...MOVING SOUTHWEST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS STEWART COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BROOKLYN...RICHLAND...TROUTMAN...LOUVALE... CHARLES...WESTVILLE...LUMPKIN AND PROVIDENCE CANYON STATE PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 20, 3:48 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 PM EDT SUN JUN 20 2010 GAZ086-202015- 348 PM EDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN EMANUEL COUNTY UNTIL 415 PM EDT... AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF NORRISTOWN JUNCTION...MOVING SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS EMANUEL COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NORRISTOWN JUNCTION...DELLWOOD...GEORGE L SMITH STATE PARK...MODOC...LEXSY...COVENA...TWIN CITY...STILLMORE... NUNEZ AND SWAINSBORO. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 2:56 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 49 min |
| Jun 20, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.